Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 673, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Sep 25, 2011, 8:56 PM CDT for Sunflower County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2011, 8:56 PM CDT (01:56 UTC)
- Expired
- Sep 25, 2011, 10:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Chicot County, AR, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 163 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 25, 3:19 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1074 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
574
WUUS54 KJAN 260156
SVRJAN
ARC017-MSC133-151-260300-
/O.NEW.KJAN.SV.W.0673.110926T0156Z-110926T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CDT SUN SEP 25 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
CENTRAL WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...AVON...LELAND...GREENVILLE...
CENTRAL CHICOT COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITY OF LAKE VILLAGE...
* UNTIL 1000 PM CDT
* AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 29 MILES WEST OF
MCMILLAN CORNER TO 10 MILES NORTHEAST OF MCMILLAN CORNER TO 22
MILES NORTH OF HOLLY RIDGE MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
METCALFE...WAYSIDE AND TRIBBETT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3343 9146 3347 9112 3348 9069 3347 9069
3328 9068 3321 9095 3322 9146 3339 9146
3341 9147
TIME...MOT...LOC 0157Z 335DEG 21KT 3344 9179 3347 9118
3372 9061
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 3:35 PM CDT, 5 hours 21 minutes earlier.
Area forecast discussion, Sep 25, 3:35 PM CDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 335 PM CDT SUN SEP 25 2011 ...SEVERE THUNDERSTORMS...INCLUDING A FEW TORNADOES...POSSIBLE LATE TODAY INTO TONIGHT... .SHORT TERM...THE RISK OF SEVERE STORMS CONTINUES FROM LATE TODAY THROUGH THE OVERNIGHT AS A VIGOROUS WEATHER SYSTEM APPROACHES THE REGION. AN INTENSE COLD FRONT WILL DROP INTO NWRN ZONES AROUND SUNSET AND LOW LEVEL HELICITY AND SHEAR WILL INCREASE DRAMATICALLY ALONG AND JUST AHEAD OF THIS FEATURE. STRONG LOW LEVEL SLY FLOW AHEAD OF THE SYSTEM WILL RESULT IN GOOD MOISTURE TRANSPORT AND HEALTHY MOISTURE CONVERGENCE IN THE VICINITY OF THE BOUNDARY. A HEALTHY WAVE DROPPING FROM INTO AR THIS AFTERNOON WILL CONTINUE TO PIVOT INTO THE AREA THIS EVENING TO PROVIDE ADDITIONAL UPPER SUPPORT. A TORNADO WATCH HAS BEEN ISSUED THIS AFTERNOON FOR NWRN ZONES...THIS AREA SITTING ALONG THE SRN FRINGES OF THE CURRENT WATCH AS ACTIVITY WILL MOVE INTO THE AREA DURING THE EARLY EVENING. STRONG MOISTURE TRANSPORT THAT DEVELOPS TODAY AHEAD OF AND ALONG THE BOUNDARY...THE MAX EDGING INTO NE LA/NW MS BY 00Z AND SLOWLY WEAKENING AS IT SWEEPS EWD ACROSS THE AREA...WILL RESULT IN PERIODS OF HEAVY RAINFALL AS PRECIPITABLE WATER VALUES INCREASE TO NEAR 2 INCHES OVER NW MS AND INCREASE WELL ABOVE 1.5 INCHES ALONG AND W OF THE NATCHEZ TRACE CORRIDOR. PARAMETERS CONDUCIVE TO STRONG TO SEVERE CONVECTION WILL SPREAD EWD AND SEWD AS THE BOUNDARY EDGES THIS WAY. THE BETTER FORCING WILL BE LOCATED OVER NRN ZONES IN CLOSEST PROXIMITY TO THE UPPER LOW. HOWEVER HEALTHY MOISTURE CONVERGENCE... ALTHOUGH DECREASING AS THE BOUNDARY SWEEPS FARTHER S AND WEAKENS...WILL CONTINUE STRONG ENOUGH TO PRODUCE THUNDERSTORMS ACROSS MUCH OF THE REGION BY SUNRISE MONDAY. ALTHOUGH THE AREA WITH THE BEST RISK OF SEVERE STORMS WILL BE NRN...IN PARTICULAR NWRN ZONES...ONE OR TWO SEVERE STORMS CAN NOT BE RULED OUT LATER TONIGHT AS FAR SOUTH AS THE I-20 CORRIDOR. THE LATEST MODEL SOLUTIONS ARE SWEEPING THE BOUNDARY THROUGH MUCH FASTER THAN EARLIER ADVERTISED...THE NAM PUSHING THE BOUNDARY WELL S OF I-55 CORRIDOR MONDAY WHILE THE GFS PUSHES IT THROUGH THE ENTIRE FORECAST AREA BY 00Z TUESDAY. WHEREVER THE BOUNDARY STALLS A POOL OF MOIST AND UNSTABLE AIR WILL CONTINUE ALONG AND TO ITS SOUTH. WILL KEEP A CHANCE TO SLIGHT CHANCE OF CONVECTION FOR MONDAY FOR ALL BUT NWRN ZONES ALONG THE PATH OF THE BOUNDARY AS IT CONTINUES SEWD DURING THE DAY. THE FASTER PROGRESSION OF THE BOUNDARY HAS RESULTED IN DRY MAV POPS FOR MONDAY NIGHT OVER THE AREA. HOWEVER WITH CONTINUED UNCERTAINTY IN THE SWD PROGRESSION OF THE BOUNDARY A CHANCE OF RAIN AND TSTMS WILL BE MAINTAINED IN THE FORECAST FOR NOW. THE AIR MASS REMAINS QUITE UNSTABLE MONDAY NIGHT AND TUESDAY...THE BOUNDARY FORECAST TO LIFT GRADUALLY NWD WITH TIME. VERTICAL TOTALS ARE FORECAST FROM THE UPPER 20S MONDAY NIGHT TO LOWER 30S OVER THE SW TUESDAY AFTN. AN UPPER WAVE MOVES THRU MONDAY EVENING ALONG WITH ANOTHER WEAK WAVE INDICATED DURING THE DAY TUESDAY. WEAK UPPER SUPPORT ALONG WITH THE REMNANTS OF THE BOUNDARY ACROSS AN AREA OF INSTABILITY...ADDING THE POSSIBILITY OF AFTERNOON HEATING...WILL MAINTAIN AT LEAST A SLIGHT CHANCE OF STRONG POSSIBLY SEVERE CONVECTION FOR TUESDAY AFTERNOON ALONG AND SOUTH OF THE FRONT. HAVE INCREASED LOWS SLIGHTLY IN A FEW PLACES IN THE SHORT TERM... ESPECIALLY NRN ZONES...OVER LATEST MAV MOS TO REMAIN MORE IN LINE WITH THE PREVIOUS FORECAST. ALSO UNDERCUT MAV MOS HIGHS SLIGHTLY FOR A FEW AREAS IN NORTH AND CENTRAL ZONES. .LONG TERM...THE MID WEEK PORTION OF THE FORECAST CONTINUES TO HAVE QUESTION MARKS AS A STALLED BOUNDARY WILL LINGER. HIGH LOW LEVEL MOISTURE WILL ALSO EXIST NEAR THE BOUNDARY AND LOOKS TO CONTRIBUTE TO SOME CHANCES FOR SHOWERS/STORMS AS THE SFC BOUNDARY HELPS PROMOTE SOME CONVERGENCE AND LIFT. FOR LATTER WEEK/WEEKEND...DRIER/COOLER AIR WILL MOVE IN. FOR WED/THU...THE SFC BOUNDARY LOOKS TO GET A NUDGE SOUTHWARD AS STRONGER RIDGING BUILDS TO OUR NORTH. THIS WILL PUSH THE LOW END PRECIP CHANCES TO JUST ACROSS THE SOUTH PORTION OF THE CWA. BY FRI...A MUCH STRONG FRONT WILL NEAR AND MOVE THROUGH BY FRI NIGHT BRINGING MUCH COOLER AIR TO THE AREA FOR THE WEEKEND. TEMPS WILL REMAIN TRICKY NEAR THE BOUNDARY FOR WED-THU AS CLOUDS/PRECIP WILL HAVE IMPACTS ON THE READINGS. OVERALL...GUID VALUES WERE SOLID AND FOLLOWED FOR THIS PERIOD. BY FRI-SAT...MORE SEASONAL READINGS LOOK TO DEVELOP AND GFS GUID REPRESENTED THAT WELL. THE ONLY BIG CHANCES WAS TO COOL SUN MORNING AND LEAN MORE TOWARD THE ENSEMBLE AND RAW GFS TEMPS AS THE COOL AIRMASS WILL BE IN PLACE. /CME/ && .AVIATION...BREEZY SOUTHERLY WINDS WILL CONTINUE THIS AFTERNOON... ESPECIALLY ACROSS THE DELTA (KGLH AND KGWO) WHERE WINDS WILL GUST BETWEEN 20-25 KNOTS...AS A TIGHT PRESSURE GRADIENT REMAINS OVER THE AREA DUE TO A STRENGTHENING AND APPROACHING LOW PRESSURE SYSTEM FROM THE WEST. WHILE MOST SITES WILL REMAIN DRY TODAY... CHANCES FOR RAIN WILL BEGIN TO INCREASE ACROSS THE DELTA REGION BY 22Z. SOME OF THE ACTIVITY IN THE DELTA THIS EVENING AND INTO TONIGHT COULD BE STRONG TO PERHAPS SEVERE AND CAPABLE OF PRODUCING DAMAGING WIND...HAIL...AND EVEN A TORNADO OR TWO. AS THE FRONT RESPONSIBLE FOR THIS ACTIVITY PUSHES FURTHER SOUTHEAST INTO THE AREA OVERNIGHT...SHOWERS AND STORMS WILL ALSO SPREAD FURTHER SOUTHEAST WHILE WEAKENING IN INTENSITY. DEEP MOISTURE WILL CONTINUE TO INCREASE UNDER SOUTHERLY FLOW THROUGH MONDAY MORNING. MVFR/LIFR VISIBILITIES AND/OR CEILINGS DUE TO PATCHY FOG AND LOW STATUS WILL AGAIN BE POSSIBLE TOWARDS DAY BREAK MONDAY...PARTICULARLY ACROSS EAST AND SOUTHEAST MISSISSIPPI. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 83 62 86 / 47 20 25 23 MERIDIAN 66 82 62 86 / 32 30 20 21 VICKSBURG 66 83 61 85 / 50 13 26 23 HATTIESBURG 68 88 66 90 / 15 25 16 26 NATCHEZ 69 85 65 87 / 29 15 20 25 GREENVILLE 64 78 58 83 / 76 10 18 17 GREENWOOD 64 80 55 83 / 76 14 19 16 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 03/CME/19
Hazardous weather outlook, Sep 25, 3:40 PM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 340 PM CDT SUN SEP 25 2011 ARZ074-075-LAZ007>009-MSZ018-019-025>042-261945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- 340 PM CDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY... ...TORNADO WATCH 855 HAS BEEN ISSUED FOR THE FOLLOWING AREAS THRU 10PM TONIGHT... IN SOUTHEAST ARKANSAS...ASHLEY AND CHICOT COUNTIES IN NORTHWEST MISSISSIPPI...BOLIVAR...SUNFLOWER...LEFLORE...HUMPHREYS AND WASHINGTON COUNTIES. .OVERVIEW... SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE DELTA REGION TOWARDS GRENADA FROM LATE THIS AFTERNOON INTO EARLY MONDAY MORNING AS A LINE OF SHOWERS AND STORMS AHEAD OF A COLD FRONT IS EXPECTED TO DROP SOUTHEAST AND INTO THE REGION. DAMAGING WINDS AND HAIL UP TO 1 INCH IN DIAMETER WILL BE POSSIBLE WITH THIS ACTIVITY. IN ADDITION...A FEW TORNADOES CANNOT BE RULED OUT OVER THE DELTA REGION BETWEEN 5 PM AND 10 PM AS THE LINE PASSES. PLEASE SEE UPDATED GRAPHICAST AT WWW.SRH.NOAA.GOV/JAN FOR A MAP OF RISK AREA. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FROM LATE THIS AFTERNOON INTO EARLY MONDAY MORNING. LAZ015-016-023>026-MSZ043>066-072>074-261945- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 340 PM CDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY... A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MONDAY AFTERNOON INTO TUESDAY ALONG A FRONTAL BOUNDARY THAT WILL BE DRAPED ACROSS THE REGION. HAIL UP TO 1 INCH IN DIAMETER WILL BE A CONCERN...AS WELL AS THE RISK OF HEAVY RAINFALL DUE TO DEEP MOISTURE RESIDING OVER THE OUTLOOK AREA AND THE POTENTIAL FOR THUNDERSTORMS TO REPEATEDLY MOVING OVER THE SAME LOCATIONS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED MAY BE NEEDED ON LATE MONDAY AFTERNOON INTO TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN/19
In the hours before
Local storm report, Sep 25, 8:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
818 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO 1 W CLEVELAND 33.74N 90.75W
09/25/2011 BOLIVAR MS EMERGENCY MNGR
TRAINED WEATHER SPOTTER REPORTED TORNADO ON THE GROUND
ALONG TOWNSHIP ROAD JUST WEST OF CLEVELAND.
&&
JCULINLocal storm report, Sep 25, 8:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
820 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND GST CLEVELAND 33.74N 90.73W
09/25/2011 E70.00 MPH BOLIVAR MS NWS EMPLOYEE
60-70 MPH ESTIMATED IN CLEVELAND. POWER REPORTED OUT.
&&
JCULINLocal storm report, Sep 25, 8:31 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TORNADO 4 NW CLEVELAND 33.78N 90.78W
09/25/2011 BOLIVAR MS EMERGENCY MNGR
SUBSTANTIAL DAMAGE REPORTED IN THE STANTON SUBDIVISION
&&
JCULINLocal storm report, Sep 25, 8:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
843 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TORNADO BENOIT 33.65N 91.01W
09/25/2011 BOLIVAR MS EMERGENCY MNGR
TRAINED SPOTTER REPORTING TORNADO ON THE GROUND IN BENOIT
&&
JCULINLocal storm report, Sep 25, 8:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG CLEVELAND 33.74N 90.73W
09/25/2011 BOLIVAR MS EMERGENCY MNGR
NUMEROUS TREES ON HOUSES.
0827 PM TSTM WND DMG CLEVELAND 33.74N 90.73W
09/25/2011 BOLIVAR MS NWS EMPLOYEE
SIGN FROM A BURGER KING WAS BLOWN INTO HIGHWAY 61 BUT THE
POLE STILL STANDS. POSSIBLE TORNADO.
&&
JCULINLocal storm report, Sep 25, 8:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
852 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM FLASH FLOOD CLEVELAND 33.74N 90.73W
09/25/2011 BOLIVAR MS NWS EMPLOYEE
HALF A FOOT OF WATER ON SOUTH STREET IN CLEVELAND.
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:23 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 21 min |
| Sep 25, 7:33 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 57 min |
| Sep 25, 7:45 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 60 min |
| Sep 25, 7:57 PM CDT | Tornado Warning | JAN | Bolivar | 48 min |
| Sep 25, 8:11 PM CDT | Tornado Warning | JAN | Leflore, Sunflower | 64 min |
| Sep 25, 8:29 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 61 min |
| Sep 25, 8:36 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower, Washington | 54 min |
| Sep 25, 8:50 PM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 115 min |
| Sep 25, 9:00 PM CDT | Tornado Warning | JAN | Washington | 60 min |
| Sep 25, 9:13 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 47 min |
| Sep 25, 9:19 PM CDT | Tornado Warning | JAN | Leflore, Sunflower | 24 min |
| Sep 25, 9:36 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 54 min |
| Sep 25, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 38 min |
| Sep 25, 9:59 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 31 min |
| Sep 25, 10:13 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 19 min |
| Sep 25, 10:28 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 77 min |
| Sep 25, 10:31 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey, Washington | 119 min |
| Sep 25, 11:14 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 35 min |
| Sep 26, 12:07 AM CDT | Special Weather Statement | JAN | Issaquena | 28 min |
| Sep 26, 2:28 PM CDT | Special Weather Statement | JAN | Lauderdale | 47 min |
| Sep 26, 3:11 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
| Sep 25, 9:06 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 54 min |
| Sep 25, 9:44 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 76 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.